How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18427
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

I have a rash on my penis , been using Sudo cream as

Customer Question

Hello , I have a rash on my penis , been using Sudo cream as my girlfriend had thrush but my penis has seemed to cleared up
Is there any other cream I can get from the chemist please
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
Did you mean to say that the rash on the penis has not cleared up?
Expert:  Dr. D. Love replied 1 year ago.
If the rash has not cleared up, could you attach a picture of the rash?
Customer: replied 1 year ago.
I can't seem to get a photo up onto here for some reason
Expert:  Dr. D. Love replied 1 year ago.
If you are concerned that it is a yeast rash because of the thrush in your girlfriend, then the next medicine to consider would be an antifungal cream, such as clotrimazole, which is available over the counter.
Without seeing the rash, I cannot comment upon whether it is likely to be fungal, although I can say that a fungal skin infection can cause a rash on the penis that would frequently not improve with Sudocrem.
If you can get a picture to attach, then I would be glad to review it. There are detailed instructions at ww2.justanswer.com/how-do-i-send-photo-or-file-expert

Related Medical Questions